How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8781
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

When eaten after 15mins I start vomiting?

Resolved Question:

Hi
When eaten after 15mins I start vomiting?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.

Thank you for your question.

Since how long are you having this problem?

Do you have any other medical problems?

Are you on any medications for anything?

Please let me know.

Regards

Customer: replied 1 year ago.
No
Customer: replied 1 year ago.
Since last week
Expert:  Dr. SH replied 1 year ago.

Can you please let me know since how long are you having this problem?

How many times have you vomited in the last twenty four hours?

Expert:  Dr. SH replied 1 year ago.

Have you been seen for this?

Have you used anything for this problem as yet?

Customer: replied 1 year ago.
Today just 3 time vomiting
Expert:  Dr. SH replied 1 year ago.

Do you have pain in the upper part of your abdomen?

Mid upper part of your abdomen?

Is your mid upper part of your tummy tender or sore to touch or pressure?

Customer: replied 1 year ago.
No pain
Expert:  Dr. SH replied 1 year ago.

Have you used any pills or medications as yet?

Customer: replied 1 year ago.
None
Customer: replied 1 year ago.
Nine
Customer: replied 1 year ago.
I have no medication
Customer: replied 1 year ago.
But feel something stuck in my thoart.
Expert:  Dr. SH replied 1 year ago.

I would recommend that you should use the following medications that should be available without a prescription:

  1. Zantac 150 mg twice daily
  2. DIMENHYDRINATE BP 50MG TABLETS (this is provided by the pharmacist)

These should help you with your symptoms.

You are most likely having gastritis or irritation of your stomach.

If your symptoms persist or worsen you must be seen by your GP or if your symptoms are severe you must be seen in the emergency.

This session is open for any further questions that you may have.
I would appreciate it if you rate me by clicking on one of the rating options at your end on the top right hand corner as that is the only way we, the experts, are credited on here for helping you out.
Kindest regards

Customer: replied 1 year ago.
Thanks
Expert:  Dr. SH replied 1 year ago.

You are most welcome.

This session is open for any further questions that you may have.
I would appreciate it if you rate me by clicking on one of the rating options at your end on the top right hand corner as that is the only way we, the experts, are credited on here for helping you out.
Kindest regards

Customer: replied 1 year ago.
Why do i feel something stuck in my thoart?
Expert:  Dr. SH replied 1 year ago.

Something stuck in the throat kind of a feeling is called as globus hystericus.

This commonly happens due to two causes:

  1. Acid reflux (which could be due to the multiple episodes of vomiting that you have experienced) causing irritation in the throat and leading to the feeling of something in the throat.
  2. Anxiety--- severe anxiety can also cause this to happen.

The medications that I mentioned will help with that.

This session is open for any further questions that you may have.
I would appreciate it if you rate me by clicking on one of the rating options at your end on the top right hand corner as that is the only way we, the experts, are credited on here for helping you out.
Kindest regards

Dr. SH and 3 other Medical Specialists are ready to help you